# SDR AUS20030518

- Difficulty date: May 18, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DUAL HF SYSTEM FAILURE. ON ARRIVAL IT WAS REPORTED THAT NR 1 HF SYSTEM WANDERS OFF FREQUENCY AND BECOMES GARBLED.  NR 2 HF WOULD NOT TUNE TO THE FREQUENCY SELECTED. THE NR 1 SYSTEM WAS RE-RACKED AND OPERATED NORMALLY. THE NR 2 SYSTEM TRANSCEIVER AND COUPLER WERE REPLACED.
